| Catalog Number |
MZ9266 |
| Medical Device Problem Codes |
Material Separation (1562); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was separated the following information was received by the initial reporter with the following verbatim it was separated.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
One sample was returned for investigation.The set was examined for defects and abnormalities.The maxzero was separated from the tubing with the red clamp.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the possible root causes are related to lack of solvent due to an incorrect solvent application by the assembler.The separation was addressed for a similar condition, where a quality alert was generated on december 12th, 2024, to communicate and reinforce the correct solvent application method using the solvent dispenser to avoid separation between components.
Event or Problem Description
No additional info.